# SDR DLM88091206

- Difficulty date: July 17, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 59,826 hours, 47,024 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Drum
- Part number: 3928903503
- Condition: Damaged
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 1727/17 UNABLE TO PRESSURIZE ON DEPARTURE FROM JFK.  CREW STATED THAT THE OUTFLOW VALVE WHEEL WAS STUCK.  REPLACED CABIN PRESS CONT DRUM GEAR PER MM.  SYS CHECKS GOOD.  FULL TRAVEL OK.
